Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Completely 0-simple and homogeneous $n$ regular semigroups


Author: Jin Bai Kim
Journal: Bull. Amer. Math. Soc. 71 (1965), 867-871
DOI: https://doi.org/10.1090/S0002-9904-1965-11418-5
MathSciNet review: 0182666
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 2. G. Lallement and M. Petrich, Some results concerning completely 0-simple semigroups, Bull. Amer. Math. Soc. 70 (1964), 777-778. MR 172951
  • 3. R. McFadden and Hans Schneider, Completely simple and inverse semigroups, Proc. Cambridge Philos. Soc. 57 (1961), 234-236. MR 120301
  • 4. W. D. Munn, Brandt congruences on inverse semigroups, Proc. London Math. Soc. 14 (1964), 154-164. MR 172952
  • 5. P. S. Venkatesan, On a class of inverse semigroups, Amer. J. Math. 84 (1962), 578-582. MR 147567


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11418-5

American Mathematical Society